# SDR CA130411003

- Difficulty date: April 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Aircraft time: 24,058 hours, 12,034 cycles
- Engine: Ge CF348C5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMBOUT, DURING GEAR RETRACTION THE CREW GOT A GEAR DISAGREE MSG AND THE GEAR DID NOT RETRACT.  THE CREW ACTIONED THE QRH AND THE GEAR WAS PUT DOWN IN THE LOCKED POSITION WITH 3 GREEN.  AFTER TALKING TO MAINTENANCE, THE CREW TRIED TO RETRACT THE GEAR AGAIN, HOWEVER, IT DID NOT RETRACT.  THE ACFT RETURNED TO DEPARTURE POINT WHERE IT LANDED WITHOUT ANY FURTHER ISSUE.  MAINTENANCE RESOLUTION: NLG CENTERING PROXIMITY SENSORS PX08 AND PX37 WERE FOUND OUT OF RIG. THE SENSORS WERE ADJUSTED AND GEARS SWINGS WERE CARRIED OUT.  CHECKED SERVICEABLE.
